Alert archive / Iowa / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 45, NWS Quad Cities, IA

June 19, 20094 counties in Iowa; Jo Daviess County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 19, 2009, 8:17 AM CDT for 4 counties in Iowa; Jo Daviess County, Illinois. It was in force for 58 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 8:17 AM CDT (13:17 UTC)
Expired
Jun 19, 2009, 9:15 AM CDT
In force
58 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Delaware County, IA, Dubuque County, IA, Jackson County, IA, Jones County, IA, Jo Daviess County, IL

The radar

The Quad Cities radar (KDVN), 95 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:21 AM CDTTSTM WND GST 60Farley, IA
Jun 19, 8:23 AM CDTTSTM WND GST 60Worthington, IA
Jun 19, 8:30 AM CDTTSTM WND DMGDyersville, IA1.3 INCHES OF RAIN IN AN HOUR. NUMEROUS OUT BUILDINGS DAMAGED BY WINDS SOUTH OF TOWN. WINDS ESTIMATED BY EMA OF 70 TO 80 MPH.
Jun 19, 8:34 AM CDTTSTM WND GST 80Asbury, IAWINDS ESTIMATED AT 60 TO 80 MPH BY TRAINED SPOTTER.
Jun 19, 8:35 AM CDTTSTM WND DMGAsbury, IALARGE MAPLE TREE DOWN ON TRUCK IN DRIVEWAY. TIME ESTIMATED.
Jun 19, 8:45 AM CDTTSTM WND DMGDubuque, IAPOWER LINES DOWN IN TOWN. TIME ESTIMATED.
Jun 19, 8:45 AM CDTTSTM WND GST 562 Wsw Dubuque, IAIADOT RWIS ON U.S. 20
Jun 19, 8:46 AM CDTTSTM WND GST 802 W Dubuque, IA50 TO 60 MPH WINDS IWTH GUST TO 70 TO 80 MPH.WIND EQUIPMENT BROKEN.
Jun 19, 8:48 AM CDTTSTM WND GST 55Dubuque, IADOWNTOWN DUBUQUE.
Jun 19, 8:50 AM CDTTSTM WND DMG3 Nw Dubuque, IA2-3 FOOT DIAMETER TREE DOWN. TIME ESTIMATED.
Jun 19, 9:09 AM CDTTSTM WND DMGEast Dubuque, ILTREE UPROOTED ONTO WIRES AND IS ON FIRE.
Jun 19, 9:12 AM CDTHAIL 1Bellevue, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 7:14 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2575 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 191317
SVRDVN
IAC055-061-097-105-ILC085-191415-
/O.NEW.KDVN.SV.W.0045.090619T1317Z-090619T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
817 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JACKSON COUNTY IN EAST CENTRAL IOWA...
  NORTHEASTERN JONES COUNTY IN EAST CENTRAL IOWA...
  EASTERN DELAWARE COUNTY IN NORTHEAST IOWA...
  DUBUQUE COUNTY IN NORTHEAST IOWA...
  JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 915 AM CDT.

* AT 813 AM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 80 MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR
  WORTHINGTON...OR 19 MILES NORTHEAST OF ANAMOSA...AND MOVING EAST AT
  65 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EAST DUBUQUE AND DUBUQUE AROUND 825 AM CDT...
  MENOMINEE AND GALENA AROUND 830 AM CDT...
  COUNCIL HILL AND SCALES MOUND AROUND 835 AM CDT...
  APPLE RIVER AND WARREN AROUND 840 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

THIS STORM HAS ALREADY PRODUCED SIGNIFICANT WIND DAMAGE...AND IT 
REMAINS A THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY
AFTERNOON FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.

&&

LAT...LON 4265 9072 4251 9062 4250 8992 4220 8992
      4216 9117 4257 9131
TIME...MOT...LOC 1316Z 256DEG 104KT 4238 9101

$$

HAASE
2 follow-up statements
000 
WWUS53 KDVN 191345
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
845 AM CDT FRI JUN 19 2009

IAC055-061-097-105-ILC085-191415-
/O.CON.KDVN.SV.W.0045.000000T0000Z-090619T1415Z/
DUBUQUE IA-DELAWARE IA-JACKSON IA-JONES IA-JO DAVIESS IL-
845 AM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR JO DAVIESS...NORTHEASTERN JONES...NORTHERN JACKSON...EASTERN
DELAWARE AND DUBUQUE COUNTIES...

AT 841 AM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM SPECHTS FERRY TO 6 MILES SOUTHEAST OF CRABTOWN...
OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF DUBUQUE TO 6 MILES 
NORTH OF MAQUOKETA...MOVING EAST AT 60 MPH. WINDS TO 60 TO 80 MPH 
HAVE BEEN REPORTED AT ASBURY AND FARLEY IN DUBUQUE COUNTY.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SMITHS FERRY...BELLEVUE...WHITTON AND RODDEN AROUND 850 AM CDT...
  WOODBINE...SCHAPVILLE...SCALES MOUND AND MASSBACH AROUND 855 AM
  CDT...
  WILLOW AND WARREN AROUND 900 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

THIS STORM HAS ALREADY PRODUCED SIGNIFICANT WIND DAMAGE AND IT REMAINS 
A THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY
AFTERNOON FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.

&&

LAT...LON 4265 9072 4251 9062 4250 8992 4220 8992
      4216 9117 4257 9131
TIME...MOT...LOC 1342Z 256DEG 104KT 4263 9069 4216 9066

$$

HAASE
000 
WWUS53 KDVN 191420
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
920 AM CDT FRI JUN 19 2009

IAC055-061-097-105-191428-
/O.EXP.KDVN.SV.W.0045.000000T0000Z-090619T1415Z/
DUBUQUE IA-DELAWARE IA-JACKSON IA-JONES IA-
920 AM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JONES...NORTHERN 
JACKSON...EASTERN DELAWARE AND DUBUQUE COUNTIES HAS EXPIRED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY
AFTERNOON FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4265 9072 4251 9062 4250 8992 4220 8992
      4216 9117 4257 9131
TIME...MOT...LOC 1345Z 256DEG 104KT 4264 9055 4217 9053

$$

HAASE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:14 AM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, Jun 19, 3:14 AM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
314 AM CDT FRI JUN 19 2009

.SYNOPSIS...TWO STORM CLUSTERS ARE CURRENTLY MOVING THROUGH THE
REGION. FIRST OVER SOUTHERN WI AND NORTHERN IL DEVELOPED IN LOW-
LEVEL WAA AND HAD LITTLE EFFECT ON OUR AREA. SECOND AND MORE OF
CONCERN TO US IN THE CLUSTER OF STORMS IN SOUTHEAST NE AND EXTREME
WESTERN IA...ALONG THE FRONTAL BOUNDARY WHICH STRETCHES FROM
SOUTHWEST KS NORTHEAST INTO SOUTHERN MN.

&&

.SHORT TERM...TODAY AND TONIGHT.
MAIN CONCERN FOR US IS THREAT OF SEVERE WEATHER TODAY AND THIS
EVENING. CLUSTER OF STORMS TO OUR WEST WILL BE THE KEY TO OUR
THREAT TODAY. IF THEY HOLD TOGETHER AND DEVELOP INTO A WELL
ORGANIZED SYSTEM AND TAP INTO THE HIGHLY UNSTABLE AIR OVER
IOWA...THAT WILL BE THE PROBLEM OF THE DAY. IF THE CAP HOLDS AND
THE STORMS WEAKEN AS THEY MOVE EAST...THEN THE CHALLENGE WILL BE
TO ASSESS THEIR IMPACT ON THE ENVIRONMENT OVER THE STATE AND THE
POTENTIAL FOR REDEVELOPMENT LATER THIS AFTERNOON AND EVENING AS
THE SURFACE COLD FRONT MOVES THROUGH THE CWA.

INSTABILITY IS QUITE HIGH WITH SBCAPES BETWEEN 2000 AND 3000
J/KG...EVEN AT THIS TIME IN THE MORNING. HOWEVER...CIN IS HIGH
ESPECIALLY OVER THE SOUTHERN PART OF THE CWA. 0-6KM SHEAR SUPPORTS
WELL ORGANIZED CONVECTION...PERHAPS EVEN SUPERCELLS IF UPDRAFTS
ARE SURFACE-BASED...BUT 0-1KM SHEAR AND SSW SURFACE WINDS ARE NOT
PARTICULARLY FAVORABLE FOR TORNADOES. MAIN THREATS TODAY WILL BE
WIND AND LOCAL HEAVY RAIN/FLASH FLOODING. RECENT RAINS HAVE
SATURATED SOILS IN MANY PARTS OF THE CWA...BUT WILL HOLD OFF ON
ISSUING A FLASH FLOOD WATCH AS THE DETAILS OF THE THREAT REMAIN
UNCLEAR.

MODELS AGREE IN BRINGING THE FRONT THROUGH THE CWA THIS EVENING
WHICH SHOULD END THE SEVERE/HEAVY RAIN THREAT.

.LONG TERM...SATURDAY THROUGH THURSDAY

THE UPPER TROUGH SHIFTS TO OUR EAST BY SATURDAY BUT THE WARM MOIST
AIR MASS AND JET AXIS WILL PERSIST OVER THE MID AND UPPER MISSISSIPPI
RIVER VALLEY INTO NEXT WEEK. THUS WHILE THIS WOULD SUPPORT AT
LEAST SOME CHANCE OF RAIN...SURFACE FEATURES IN ALL THE MODELS ARE
VERY WEAK AND ILL-DEFINED...THUS IT IS HARD TO PIN DOWN POP
CHANCES. WAA RETURNS SUNDAY AS THE WARM FRONT LIFTS BACK NORTH...
SO HAVE SOME POPS ASSOCIATED WITH THIS. TEMPS AND HUMIDITY THE
NEXT WEEK WILL BE RATHER SUMMER-LIKE.

&&

.AVIATION...EXPECT VFR CONDITIONS THROUGH THE FORECAST PERIOD
OUTSIDE OF THUNDERSTORMS...WHERE VERY MOIST CONDITIONS WILL RESULT
ON IFR-LIFR CIGS AND VSBYS WHERE THE STORMS OCCUR.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

WOLF
Hazardous weather outlook, Jun 19, 4:38 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
438 AM CDT FRI JUN 19 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-200945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
438 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP OVER THE AREA TODAY AND ARE LIKELY TO
BE SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. THE ATMOSPHERE IS
VERY UNSTABLE AND WINDS ALOFT SUPPORT WELL ORGANIZED THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING STRAIGHT-LINE WINDS. INTENSE RAINFALL
WILL OCCUR WITH THESE STORMS THAT MAY CAUSE MINOR FLOODING. WHERE
MULTIPLE THUNDERSTORMS TRACK OVER THE SAME AREA...FLASH FLOODING
IS LIKELY.

THE FIRST GROUP OF THUNDERSTORMS IS CURRENTLY IN WESTERN IOWA AND
MOVING EASTWARD. THIS COULD BRING A ROUND OF MORNING SEVERE
WEATHER. AS THE COLD FRONT MOVES THROUGH THE AREA LATER THIS
AFTERNOON AND EVENING...ANOTHER ROUND OF SEVERE THUNDERSTORMS IS
POSSIBLE.

THE THREAT OF SEVERE WEATHER WILL END LATER TONIGHT WHEN THE COLD
FRONT EXITS THE AREA.

THE STORM PREDICTION CENTER HAS ALMOST ALL OF THE AREA UNDER A
MODERATE RISK OF SEVERE THUNDERSTORMS...THUS AN EMERGENCY
MANAGEMENT CONFERENCE CALL WILL BE SCHEDULED LATER TODAY TO
DISCUSS THE SEVERE THREAT.

IN ADDITION...SOME AREA RIVERS ARE EXPERIENCING GENERALLY MINOR
FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD
WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TODAY. REPORTS OF STRONG WINDS...
WIND DAMAGE AND RAINFALL AMOUNTS WILL BE APPRECIATED.

WOLF

In the hours before

Local storm report, Jun 19, 7:25 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 AM     TSTM WND GST     3 N KEYSTONE            42.04N 92.20W
06/19/2009  E50 MPH          BENTON             IA   EMERGENCY MNGR

&&

LEGRO
Local storm report, Jun 19, 7:30 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
730 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     TSTM WND DMG     7 SW VINTON             42.09N 92.12W
06/19/2009                   BENTON             IA   EMERGENCY MNGR

            50 MPH SUSTAINED WINDS WITH HIGHER GUSTS. TREES DOWN IN
            GARRISON IOWA.

&&

WE
Local storm report, Jun 19, 7:38 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
738 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     TSTM WND DMG     VINTON                  42.16N 92.03W
06/19/2009                   BENTON             IA   EMERGENCY MNGR

            NUMEROUS TREE LIMBS DOWN. POWER OUT IN TOWN.

&&

LEGRO
Local storm report, Jun 19, 7:41 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
741 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     TSTM WND DMG     URBANA                  42.22N 91.88W
06/19/2009                   BENTON             IA   EMERGENCY MNGR

            TREES AND TREE BRANCHES UPROOTED AND BLOW DOWN.

&&

RAYW
Local storm report, Jun 19, 7:48 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
748 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             5 E CENTER POINT        42.19N 91.68W
06/19/2009  E0.88 INCH       LINN               IA   EMERGENCY MNGR

&&

RAYW
Local storm report, Jun 19, 7:57 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
757 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     TSTM WND DMG     VINTON                  42.16N 92.03W
06/19/2009                   BENTON             IA   BROADCAST MEDIA

            NUMEROUS TREES DOWN THROUGHOUT TOWN. WINDS ESTIMATED AT
            75 MPH.

&&

LEGRO

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:17 PM CDTRiver Flood WarningDVNLee24 hr
Jun 19, 7:00 AM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Linn60 min
Jun 19, 7:28 AM CDTSevere Thunderstorm WarningDVNBuchanan32 min
Jun 19, 7:45 AM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware, Dubuque, Jones, Linn60 min
Jun 19, 8:33 AM CDTSevere Thunderstorm WarningDVNClinton, Jackson57 min
Jun 19, 9:02 AM CDTSevere Thunderstorm WarningDVNDubuque58 min
Jun 19, 4:00 PM CDTTornado WarningDVNDes Moines, Lee45 min
Jun 19, 4:19 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren56 min
Jun 19, 4:24 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Van Buren, Washington54 min
Jun 19, 4:36 PM CDTFlash Flood WarningDVNBenton, Cedar, Iowa, Johnson, Linn3 hr
Jun 19, 4:42 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Keokuk, Louisa, Muscatine, Washington46 min
Jun 19, 4:48 PM CDTFlash Flood WarningDVNCedar, Clinton, Jackson, Jones3 hr
Jun 19, 5:03 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee, Louisa72 min
Jun 19, 5:03 PM CDTSevere Thunderstorm WarningDVNCedar, Johnson, Louisa, Muscatine, Scott, Washington57 min
Jun 19, 5:12 PM CDTFlash Flood WarningDVNCedar, Clinton, Louisa, Muscatine, Scott91 min
Jun 19, 5:28 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Muscatine, Scott62 min
Jun 19, 1:48 AM CDTSpecial Weather StatementDVNStephenson57 min
Jun 19, 4:10 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough41 min
Jun 19, 4:37 PM CDTTornado WarningDVNHenderson, Warren17 min
Jun 19, 5:09 PM CDTFlash Flood WarningDVNCarroll, Jo Daviess, Stephenson3 hr
Jun 19, 5:39 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam66 min
Jun 19, 6:07 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside38 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.